Bulletin of the American Mathematical Society

Hilbert space and variational methods for singular selfadjoint systems of differential equations

Junior Stein

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 4 (1974), 744-747.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535715

Mathematical Reviews number (MathSciNet)
MR0417486

Zentralblatt MATH identifier
0286.46018

Subjects
Primary: 34C05: Location of integral curves, singular points, limit cycles 34C10: Oscillation theory, zeros, disconjugacy and comparison theory
Secondary: 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems

Citation

Stein, Junior. Hilbert space and variational methods for singular selfadjoint systems of differential equations. Bull. Amer. Math. Soc. 80 (1974), no. 4, 744--747. https://projecteuclid.org/euclid.bams/1183535715


Export citation

References

  • 1. M. R. Hestenes, Applications of the theory of quadratic forms in Hilbert space to the calculus of variations, Pacific J. Math. 1 (1951), 525-581. MR 13, 759.
  • 2. M. R. Hestenes, Quadratic control problems, Class Notes, Math. Dept. Reading Room, University of California, Los Angeles, Calif., 1969.
  • 3. M. R. Hestenes, Quadratic variational theory, Control Theory and the Calculus of Variations (A. V. Balakrishnan, editor), Academic Press, New York, 1969, pp. 1-37.
  • 4. M. Morse and W. Leighton, Singular quadratic functionals, Trans. Amer. Math. Soc. 40 (1936), 252-286.
  • 5. J. Stein, Singular quadratic functionals, Dissertation, University of California, Los Angeles, Calif., 1971.